# SDR SWIA2018122145380

- Difficulty date: November 25, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 36,823 hours, 34,830 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER LEADING EDGE HAS SEVERAL CHAFES. (C-CHECK) RO: 12/20/2018 REPLACED RH AILERON UPPER LEADING EDGE IAW SRM.
